# SDR C2XA10IA011

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 10,693 hours, 5,761 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS27467T25F4P
- Condition: Defective
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3095, THE CREW REPORTED GETTING A LAV SMOKE MESSAGE ON EICAS FOUR TIMES DURING THE FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED CONNECTOR J8100 AND P8100, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
